# SDR CALA2013081390390

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 81,615 hours, 23,506 cycles
- Engine: Pwa PW2040
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUAL PRESSURIZATION SWITCH WILL NOT OPERATE OUTFLOW VALVE.  R & R CABIN PRESSURE OUTFLOW VALVE IAW MM 21-31-03 AND 21-31-04. OPS CKS NORMAL.
